# SDR ASAA2019042629282

- Difficulty date: April 26, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER SILL , WEB CORRODED GROUNDED - YES. REMOVED AND REPLACED THE AFT CARGO DOOR CUTOUT, LOWER SILL WEB P/N 146A8123-25 PO: 944381.1 PER SRM 51-40-02, DWG : 146A8123 REV -, AND DWG : 146A8340 REV B.
